The Feynman path integral quantization of constrained systems


Muslih S., Guler Y.

NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, vol.112, no.1, pp.97-107, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 112 Issue: 1
  • Publication Date: 1997
  • Title of Journal : NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
  • Page Numbers: pp.97-107

Abstract

The Feynman path integral for constrained systems is constructed using the canonical formalism introduced by Guler. This approach is applied to a free relativistic particle and Christ-Lee model.